# SDR JGVR2010F00103

- Difficulty date: May 7, 2010
- Submitted: May 21, 2010
- Operation: General aviation
- Aircraft: N916CG
- Make and model: Israel 1125
- Aircraft serial: 045
- Engine: Garrtt TFE7313C
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Condition: Corroded
- Location: Aileron
- Part time: 5,170 hours
- Component: Aileron
- Component part number: 25W181001501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( JGVR ) DURING A SCHEDULED A-CHECK INSPECTION, CORROSION WAS FOUND ON THE LT AILERON ACTUATOR ATTACH BRACKET.  STARTED REMOVING CORROSION AND FOUND CORROSION MIGRATING BENEATH COMPOSITE LAYERS.  CUSTOMER ELECTED TO REPLACE LT AILERON.
